On the cofinality of the smallest covering of the real line by Meager sets

Journal of Symbolic Logic 54 (3):828-832 (1989)
We prove that the cofinality of the smallest covering of R by meager sets is bigger than the additivity of measure
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274744
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,914
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Tomek Bartoszynski & Saharon Shelah (1992). Closed Measure Zero Sets. Annals of Pure and Applied Logic 58 (2):93-110.
Tomek Bartoszynski & Haim Judah (1990). Jumping with Random Reals. Annals of Pure and Applied Logic 48 (3):197-213.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

4 ( #405,599 of 1,725,584 )

Recent downloads (6 months)

3 ( #211,030 of 1,725,584 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.